| Model Number |
145FS35 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that guidewire coating seemed to be scratched off when going through the ureteroscope.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
The reported event is unconfirmed as the problem could not be reproduced.One sample from lot gfgs1707 was returned in a polybag.The product was in its hoop.The unit was in good condition.No manufacturing issues or non-conformances were noted during review of the dhr that could have caused or contributed to the reported event.As the reported event is unconfirmed, a label/packaging review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the actual/suspected device was inspected.